Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Beiträge zur Theorie der Gruppen linearer homogener Substitutionen


Author: I. Schur
Journal: Trans. Amer. Math. Soc. 10 (1909), 159-175
MSC: Primary 20G15
DOI: https://doi.org/10.1090/S0002-9947-1909-1500832-1
MathSciNet review: 1500832
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20G15

Retrieve articles in all journals with MSC: 20G15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1909-1500832-1
Article copyright: © Copyright 1909 American Mathematical Society